# SDR DALA1140070680

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 60,797 hours, 28,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33317
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER AND SKIN DAMAGED FROM LIGHTNING STRIKE AT WINDOW FRAME UPPER AFT CORNER STA 412.  REPAIRED ON NRC 198 PER ER/A 493524-14 REV ORIG.
